# SDR 08FDEA01495

- Difficulty date: April 23, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- Aircraft time: 56,536 hours, 46,536 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65207799
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG WW KEEL BEAM LWR EXT SKIN PANEL AT BS 940 TO 950-12, LBL 5-RBL 5 2 EA CRACKED FASTENER HOLES BS 947, RBL 5 (MKD).  REMOVED DAMAGE AND FABRICATED A REPAIR FILLER AND A REPAIR DOUBLER.  TREATED, PRIMED AND PAINTED ALL REPAIR PARTS AND INSTALLED.  EDGE SEALED REPAIR DOUBLER.  REFERENCE SRM 51-40-2/FIGURE NR 1 AND BOEING DOCUMENT NR 65-18636/ITEM NR 280.  CLASSIFIED AS A MAJOR REPAIR.
